# SDR ASOA20120813127

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 31,265 hours, 23,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON INNER SKIN BAYS BETWEEN STR 20R & 21L & 22L AT FRM 13 & 14.  CUTOUT CORRODED AREAS, FABRICATED 2 FILLERS AND ONE DOUBLER.  ACFT STILL IN C CHECK.
